# SDR AALA20100914JFK01

- Difficulty date: September 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 92,174 hours, 17,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4000792
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY AISLE LIGHT AT 27B INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 27B.  OPS CHECKED NORMAL.
